Volume 25, Issue 1
Multisymplectic Fourier Pseudospectral Method for the Nonlinear Schrödinger Equations with Wave Operator

Jian Wang

J. Comp. Math., 25 (2007), pp. 31-48.

Published online: 2007-02

Preview Full PDF 655 3464
Export citation
  • Abstract

In this paper, the multisymplectic Fourier pseudospectral scheme for initial-boundary value problems of nonlinear Schrödinger equations with wave operator is considered. We investigate the local and global conservation properties of the multisymplectic discretization based on Fourier pseudospectral approximations. The local and global spatial conservation of energy is proved. The error estimates of local energy conservation law are also derived. Numerical experiments are presented to verify the theoretical predications.

  • Keywords

Multisymplecticity, Fourier pseudospectral method, Local conservation laws.

  • AMS Subject Headings

35Q55, 65M70, 65P10

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-25-31, author = {}, title = {Multisymplectic Fourier Pseudospectral Method for the Nonlinear Schrödinger Equations with Wave Operator}, journal = {Journal of Computational Mathematics}, year = {2007}, volume = {25}, number = {1}, pages = {31--48}, abstract = {

In this paper, the multisymplectic Fourier pseudospectral scheme for initial-boundary value problems of nonlinear Schrödinger equations with wave operator is considered. We investigate the local and global conservation properties of the multisymplectic discretization based on Fourier pseudospectral approximations. The local and global spatial conservation of energy is proved. The error estimates of local energy conservation law are also derived. Numerical experiments are presented to verify the theoretical predications.

}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8671.html} }
TY - JOUR T1 - Multisymplectic Fourier Pseudospectral Method for the Nonlinear Schrödinger Equations with Wave Operator JO - Journal of Computational Mathematics VL - 1 SP - 31 EP - 48 PY - 2007 DA - 2007/02 SN - 25 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8671.html KW - Multisymplecticity, Fourier pseudospectral method, Local conservation laws. AB -

In this paper, the multisymplectic Fourier pseudospectral scheme for initial-boundary value problems of nonlinear Schrödinger equations with wave operator is considered. We investigate the local and global conservation properties of the multisymplectic discretization based on Fourier pseudospectral approximations. The local and global spatial conservation of energy is proved. The error estimates of local energy conservation law are also derived. Numerical experiments are presented to verify the theoretical predications.

Jian Wang. (1970). Multisymplectic Fourier Pseudospectral Method for the Nonlinear Schrödinger Equations with Wave Operator. Journal of Computational Mathematics. 25 (1). 31-48. doi:
Copy to clipboard
The citation has been copied to your clipboard